# SDR SWAA2022013085922

- Difficulty date: August 13, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE AT LOWER TRAILING EDGE PANEL 651GB CRACKED / REMOVED AND REPLACED WIGGLE PLATE AT LOWER TRAILING EDGE COMMON TO PANEL 65/GB IAW SRM 51-40-0-0G-0 15AUG17 84036U AND AIPC 57-50-00-30 84036U 15AUG17
